# SDR AALA202309267288

- Difficulty date: September 23, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 29,022 hours, 3,929 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Shorted
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS STAY ON WITH ARMED SWITCH POSITION ON WITH EMERGENCY LIGHTS CONTROL CIRCUIT BREAKER SHOWS OPEN TRIP ON SYSTEM PAGE. FOUND HARNESS CHAFFED SHORTED. REPAIRED HARNESS PER SSM 33-51-14 SH 2 AND SWPM 20-30-12.
